# SDR 6TXA202505270001

- Difficulty date: May 26, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N150MB
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20166
- Aircraft time: 9,879 hours, 5,109 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

APU FIRE INDICATION IN FLIGHT, AT 17,000 305 KNOTS, A MINUTE AND HALF AT ALTITUDE.
